Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Singular integral equations of the Volterra type


Author: Clyde E. Love
Journal: Trans. Amer. Math. Soc. 15 (1914), 467-476
MSC: Primary 45D05; Secondary 45E99
DOI: https://doi.org/10.1090/S0002-9947-1914-1500990-0
MathSciNet review: 1500990
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 45D05, 45E99

Retrieve articles in all journals with MSC: 45D05, 45E99


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1914-1500990-0
Article copyright: © Copyright 1914 American Mathematical Society